Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 170, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Aug 22, 2017, 3:26 PM EDT for Bedford County, Blair County, Cambria County, Pennsylvania. It was in force for 64 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 22, 2017, 3:26 PM EDT (19:26 UTC)
- Expired
- Aug 22, 2017, 4:30 PM EDT
- In force
- 64 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bedford County, PA, Blair County, PA, Cambria County, PA
The radar
The State College radar (KCCX), 67 km from the middle of the area, began a volume at 19:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 22, 3:41 PM EDT | TSTM WND DMG | 1 E Vintondale, PA | TREE ON WIRES ACROSS PLANK ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 22, 12:39 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 7.4 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 434 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 1009 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
595
WUUS51 KCTP 221926
SVRCTP
PAC009-013-021-222030-
/O.NEW.KCTP.SV.W.0170.170822T1926Z-170822T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
326 PM EDT TUE AUG 22 2017
The National Weather Service in State College PA has issued a
* Severe Thunderstorm Warning for...
Northeastern Bedford County in south central Pennsylvania...
Southern Blair County in central Pennsylvania...
Southwestern Cambria County in central Pennsylvania...
* Until 430 PM EDT
* At 325 PM EDT, a severe thunderstorm was located near Westmont,
moving east at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is possible. Expect wind damage
to trees and power lines.
* Locations impacted include...
Belmont, Johnstown, Westmont, Hollidaysburg, Nanty-Glo, Portage,
Ebensburg, Altoona, Salix-Beauty Line Park and Roaring Spring.
This includes Interstate 99 from mile markers 15 to 32.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4048 7892 4050 7815 4049 7815 4050 7813
4047 7813 4030 7826 4024 7824 4029 7906
TIME...MOT...LOC 1925Z 271DEG 37KT 4039 7903
HAIL...1.00IN
WIND...60MPH
$$
Grumm/LaCorte1 follow-up statement
486
WWUS51 KCTP 221954
SVSCTP
Severe Weather Statement
National Weather Service State College PA
354 PM EDT TUE AUG 22 2017
PAC009-222002-
/O.CAN.KCTP.SV.W.0170.000000T0000Z-170822T2030Z/
Bedford PA-
354 PM EDT TUE AUG 22 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BEDFORD COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has weakened.
Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 900 PM EDT for
south central and central Pennsylvania.
LAT...LON 4048 7886 4050 7833 4029 7835 4029 7841
4030 7843 4029 7844 4029 7854 4033 7862
4030 7864 4030 7879
TIME...MOT...LOC 1952Z 271DEG 37KT 4038 7865
$$
PAC013-021-222030-
/O.CON.KCTP.SV.W.0170.000000T0000Z-170822T2030Z/
Blair PA-Cambria PA-
354 PM EDT TUE AUG 22 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR SOUTHWESTERN BLAIR AND SOUTH CENTRAL CAMBRIA COUNTIES...
At 352 PM EDT, a severe thunderstorm was located over Portage, moving
east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is possible. Expect wind damage to
trees and power lines.
Locations impacted include...
Hollidaysburg, Portage, Nanty-Glo, Ebensburg, Altoona, Roaring
Spring, Ski Gap, St. Michael, Lilly and South Fork.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4048 7886 4050 7833 4029 7835 4029 7841
4030 7843 4029 7844 4029 7854 4033 7862
4030 7864 4030 7879
TIME...MOT...LOC 1952Z 271DEG 37KT 4038 7865
HAIL...1.00IN
WIND...60MPH
$$
GrummWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 22, 2:44 PM EDT, 42 minutes earlier.
Area forecast discussion, Aug 22, 2:44 PM EDT, 42 minutes before
Area Forecast Discussion National Weather Service State College PA 244 PM EDT Tue Aug 22 2017 .SYNOPSIS... A strong cold front will move through the region late today and early tonight. Much cooler and drier conditions will return for the second half of the week. Temperatures will average a few degrees below normal highs starting tomorrow and lasting into early next week. && .NEAR TERM /THROUGH TONIGHT/... Radar motor was installed and it has been up for over an hour. In a nick of time. Updated forecast to show the potential for severe thunderstorms this afternoon and evening. First lead cells developed over Warren County. Stronger storms are to our west. The NCEP and GSD HRRR show at least two potential lines this afternoon and evening. With deep cores and 850 hPa winds 40 to 55kts strong and severe winds at the surface are possible. Tornado watch was for more QLCS type tornadoes. Though we have had a few initial rotating cells in KCCX and KBUF radar. More linear features to our west. Ahead of the convection a very hot humid Summer day. Farther east you live the more likely this day will end on a good note as convection will be in evening and SPC may issue watch for eastern PA later this afternoon. Behind the line POPS drop fast and drier air comes. Some areas of fog possible. But a cooler and drier AM Wednesday. && .SHORT TERM /WEDNESDAY/... Wednesday will be noticeably drier as the PW values crash to -1 sigma below normal after being well +1 to +2 sigma above normal. It will also be significantly cooler. The 850 hPa temperatures fall to near normal Wednesday and will fall below normal overnight Wednesday into Thursday. Chance of rain should be very low Wednesday. The cool air aloft will likely produce some cumulus in the mountains during the afternoon hours. It should be a nice and notably cooler day. && .LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... An extended period of early autumn-like weather will begin Wednesday and continue right through the upcoming weekend as a -2 sigma upper trough (and similarly anomalous/cool 850 mb temps) move over the Great Lakes and NE U.S. 1026-1028 mb SFC High (+2-3 Sigma) over south-central Canada will drift slowly to the Great Lakes by this weekend Daytime high temps will be about 5-7 Deg F below normal across the Western Mtns on Wednesday, though still just slightly below normal across the SE zones prior to the arrival of the deeper/colder air for the latter part of the week. GEFS mean 850 mb temps will dip about 2-3 deg C in all locations for Thursday-Sunday, leading to max temps averaging 5-10 F below normal (with min temp departures about 10-13F below normal Friday-Sunday) as a large Canadian High Pressure area pushes SE across the Glakes Region and becomes centered over the NE states. Lows Fri/Sat/Sun mornings with high centered overhead will be dipping into the l-m 40s over the Northern Mountains (and deeper valleys of the Central Mountains) and solidly into the 50s elsewhere. Some of the perennial cold spots near and to the east of KBFD could see readings of 38 or 39F. && .AVIATION /19Z TUESDAY THROUGH SUNDAY/... Most of the eastern areas mostly sunny with some cumulus clouds about making for a bumpy ride in the boundary layer. Over western PA and OH there is a line of strong and severe storms. Strong winds and large hail are possible. Check radar before flying over western PA this afternoon and central areas this evening. The line of storms will move east this afternoon and evening. Areas of patchy fog will develop around/after midnight. Spotty MVFR and IFR. Conditions will improve rapidly Wednesday morning, as cool Canadian high pressure builds into the area. .OUTLOOK... Wed...AM low cigs BFD/JST, otherwise VFR. Thu-Sat...No sig wx expected. && .EQUIPMENT... KCCX is fixed with new motor installed. && .CTP WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Dangelo NEAR TERM...Grumm SHORT TERM...Grumm LONG TERM...La Corte/Lambert AVIATION...Grumm/Lambert EQUIPMENT...
Hazardous weather outlook, Aug 22, 12:43 PM EDT, 2 hours 43 minutes before
Hazardous Weather Outlook National Weather Service State College PA 1243 PM EDT Tue Aug 22 2017 PAZ004>006-010>012-037-041-042-045-046-231645- Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Tioga- Northern Lycoming-Sullivan-Southern Clinton-Southern Lycoming- 1243 PM EDT Tue Aug 22 2017 ...TORNADO WATCH 461 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Tornado Watch. Severe thunderstorms with damaging winds 70 mph or greater and large hail exceeding 1 inch in diameter are probable from early this afternoon into this evening. A few tornadoes are also possible. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ027-028-035-036-049>053-056>059-063>066-231645- Mifflin-Juniata-Fulton-Franklin-Union-Snyder-Montour-Northumberland- Columbia-Perry-Dauphin-Schuylkill-Lebanon-Cumberland-Adams-York- Lancaster- 1243 PM EDT Tue Aug 22 2017 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This Afternoon and Tonight. Strong to severe thunderstorms with gusty winds and hail are possible late this afternoon into early tonight. The risk for tornadoes is low. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ017>019-024>026-033-034-231645- Clearfield-Northern Centre-Southern Centre-Cambria-Blair-Huntingdon- Somerset-Bedford- 1243 PM EDT Tue Aug 22 2017 ...SEVERE THUNDERSTORM WATCH 462 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Severe Thunderstorm Watch. Severe thunderstorms with damaging winds 60 mph or greater and large hail exceeding 1 inch in diameter are possible this afternoon through the evening. An isolated weak, short-lived tornado is also possible. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather.
In the hours before
Special weather statement, Aug 22, 12:43 PM EDT, 2 hours 43 minutes before
Special Weather Statement
National Weather Service State College PA
1243 PM EDT TUE AUG 22 2017
PAZ004-005-010-011-221715-
McKean PA-Warren PA-Cameron PA-Elk PA-
1243 PM EDT TUE AUG 22 2017
...STRONG THUNDERSTORMS WILL AFFECT PARTS OF ELK...WARREN...MCKEAN...
AND CAMERON COUNTIES UNTIL 115 PM EDT...
At 1242 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from near Lottsville to 7 miles northeast of Tionesta.
Movement was northeast at 55 mph.
Winds in excess of 40 mph are possible.
Locations impacted include...
Bradford, Ridgway, Kane, Warren, St. Marys, Johnsonburg, Allegany
State Park, Crosby, Rew, Youngsville, Ludlow, Marshburg, East Branch
Dam, Kinzua Bridge State Park, Portland Mills, Scandia, Lottsville,
Smethport, Cyclone and Brandy Camp.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4200 7862 4163 7820 4154 7813 4124 7874
4126 7874 4134 7891 4145 7903 4144 7896
4162 7896 4163 7948 4189 7954 4200 7941
TIME...MOT...LOC 1642Z 222DEG 47KT 4188 7942 4159 7939
CRSpecial weather statement, Aug 22, 1:12 PM EDT, 2 hours 14 minutes before
Special Weather Statement
National Weather Service State College PA
112 PM EDT TUE AUG 22 2017
PAZ004-005-221745-
McKean PA-Warren PA-
112 PM EDT TUE AUG 22 2017
...STRONG THUNDERSTORMS WILL AFFECT PARTS OF WARREN AND MCKEAN
COUNTIES UNTIL 145 PM EDT...
At 112 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from 6 miles west of Allegany State Park to 8 miles
southwest of Sheffield. Movement was northeast at 55 mph.
Winds in excess of 40 mph are possible.
Locations impacted include...
Bradford, Allegany State Park, Rew, Cyclone, Ludlow, Marshburg,
Westline, Wetmore, Sheffield, Kinzua Dam, Lewis Run, University Of
Pittsburgh - Bradford and Bradford Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4200 7837 4188 7843 4162 7899 4163 7912
4200 7893
TIME...MOT...LOC 1712Z 234DEG 46KT 4208 7889 4161 7914
CRSpecial weather statement, Aug 22, 1:45 PM EDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service State College PA
145 PM EDT TUE AUG 22 2017
PAZ004-005-010-221815-
McKean PA-Warren PA-Elk PA-
145 PM EDT TUE AUG 22 2017
...STRONG THUNDERSTORMS WILL AFFECT PARTS OF ELK...WARREN...AND
MCKEAN COUNTIES UNTIL 215 PM EDT...
At 144 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from 6 miles northeast of Rew to 9 miles north of
Brookville. Movement was east at 40 mph.
Winds in excess of 40 mph are possible.
Locations impacted include...
Bradford, Ridgway, Kane, Warren, St. Marys, Johnsonburg, Allegany
State Park, Force, Crosby, Rew, Ludlow, Marshburg, East Branch Dam,
Kinzua Bridge State Park, Portland Mills, Coryville, Smethport,
Cyclone, Brandy Camp and Westline.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4162 7820 4161 7842 4141 7842 4140 7835
4124 7848 4125 7864 4122 7865 4120 7871
4126 7874 4137 7897 4134 7910 4141 7910
4145 7906 4144 7896 4162 7896 4163 7950
4200 7888 4200 7820
TIME...MOT...LOC 1744Z 275DEG 36KT 4197 7846 4129 7902
CRSpecial weather statement, Aug 22, 2:44 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service State College PA
244 PM EDT TUE AUG 22 2017
PAZ005-006-221915-
McKean PA-Potter PA-
244 PM EDT TUE AUG 22 2017
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF MCKEAN AND POTTER
COUNTIES UNTIL 315 PM EDT...
At 244 PM EDT, Doppler radar indicated a strong thunderstorm 7 miles
southeast of Shinglehouse, moving east at 45 mph.
Winds in excess of 40 mph are possible.
Locations impacted include...
Shinglehouse, Harrison Valley, Roulette, Genesee, Coudersport,
Ulysses and Oswayo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4200 7761 4184 7761 4176 7821 4192 7828
4200 7820
TIME...MOT...LOC 1844Z 254DEG 37KT 4189 7808
CeruSpecial weather statement, Aug 22, 2:48 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service State College PA
248 PM EDT TUE AUG 22 2017
PAZ004-222000-
Warren PA-
248 PM EDT TUE AUG 22 2017
...STRONG THUNDERSTORMS WILL AFFECT PARTS OF WARREN COUNTY UNTIL 400
PM EDT...
At 248 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from near Jamestown to near Columbus to near Cambridge
Springs. Movement was east at 30 mph.
Pea size hail and wind gusts up to 50 mph are possible.
Strong thunderstorms will be near...
Spring Creek around 305 PM EDT.
Lottsville around 315 PM EDT.
Youngsville around 325 PM EDT.
Grand Valley around 330 PM EDT.
Garland and Russell around 340 PM EDT.
Warren and Warren South around 345 PM EDT.
Other locations impacted by these storms include Tidioute, Starbrick,
Sugar Grove, Clarendon and Bear Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.
&&
LAT...LON 4195 7961 4200 7948 4200 7892 4183 7892
4162 7947 4162 7961
TIME...MOT...LOC 1848Z 270DEG 26KT 4207 7921 4190 7967 4179 7996
LambertSpecial weather statement, Aug 22, 2:59 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service State College PA
259 PM EDT TUE AUG 22 2017
PAZ024-033-222015-
Somerset PA-Cambria PA-
259 PM EDT TUE AUG 22 2017
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF SOMERSET AND CAMBRIA
COUNTIES between 320 pm and 415 PM EDT...
At 257 PM EDT, Doppler radar indicated a strong thunderstorm over
Derry, moving east at 30 mph.
Dime size hail and wind gusts of 50 to 55 mph are possible.
This strong thunderstorm will be near...
Westmont, Johnstown and Daisytown around 340 PM EDT.
Belmont, East Conemaugh and Geistown around 345 PM EDT.
Windber, Scalp Level and Paint around 350 PM EDT.
St. Michael, Sidman and South Fork around 355 PM EDT.
Salix-Beauty Line Park and Dunlo around 400 PM EDT.
Portage and Beaverdale-Lloydell around 405 PM EDT.
Other locations impacted by this storm include Spring Hill, Mundys
Corner, Cassandra, Elim and Lorain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
If swimming in or boating on an area lake, get out of the water and
move indoors or inside a vehicle. Remember, lightning can strike out
to 10 miles from the parent thunderstorm. If you can hear thunder,
you are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
&&
LAT...LON 4036 7900 4048 7893 4049 7855 4047 7854
4045 7856 4038 7856 4036 7857 4035 7861
4031 7864 4028 7865 4026 7864 4019 7869
4024 7909
TIME...MOT...LOC 1857Z 274DEG 26KT 4037 7932
LambertThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 21, 9:32 PM EDT | Areal Flood Advisory | CTP | Lancaster | 3 hr |
| Aug 21, 9:45 PM EDT | Special Weather Statement | CTP | Columbia | 75 min |
| Aug 22, 12:43 PM EDT | Special Weather Statement | CTP | Elk, McKean, Warren | 32 min |
| Aug 22, 1:12 PM EDT | Special Weather Statement | CTP | McKean | 33 min |
| Aug 22, 1:45 PM EDT | Special Weather Statement | CTP | Elk, McKean | 30 min |
| Aug 22, 2:09 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Clearfield, Elk, McKean, Warren | 66 min |
| Aug 22, 2:44 PM EDT | Special Weather Statement | CTP | Potter | 31 min |
| Aug 22, 2:48 PM EDT | Special Weather Statement | CTP | Warren | 72 min |
| Aug 22, 2:55 PM EDT | Severe Thunderstorm Warning | CTP | Clearfield | 77 min |
| Aug 22, 2:59 PM EDT | Special Weather Statement | CTP | Cambria | 76 min |
| Aug 22, 3:14 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Clinton, Elk, Lycoming, Potter, Tioga | 76 min |
| Aug 22, 3:40 PM EDT | Special Weather Statement | CTP | McKean, Warren | 65 min |
| Aug 22, 4:05 PM EDT | Special Weather Statement | CTP | Elk | 70 min |
| Aug 22, 4:21 PM EDT | Special Weather Statement | CTP | Montour | 24 min |
| Aug 22, 4:27 PM EDT | Special Weather Statement | CTP | Cambria | 48 min |
| Aug 22, 5:03 PM EDT | Special Weather Statement | CTP | Somerset | 27 min |
| Aug 22, 5:09 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Elk, McKean, Potter | 66 min |
| Aug 22, 5:15 PM EDT | Severe Thunderstorm Warning | CTP | Somerset | 54 min |
| Aug 22, 5:17 PM EDT | Tornado Warning | CTP | Cameron, McKean | 43 min |
| Aug 22, 5:27 PM EDT | Special Weather Statement | CTP | Cambria | 33 min |
| Aug 22, 5:33 PM EDT | Severe Thunderstorm Warning | CTP | Cambria | 36 min |
| Aug 22, 5:38 PM EDT | Severe Thunderstorm Warning | CTP | Potter | 37 min |
| Aug 22, 5:44 PM EDT | Special Weather Statement | CTP | Cameron, Clearfield, Elk | 46 min |
| Aug 22, 5:46 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair | 44 min |
| Aug 22, 5:51 PM EDT | Tornado Warning | CTP | Potter | 39 min |
| Aug 22, 6:13 PM EDT | Severe Thunderstorm Warning | CTP | Potter, Tioga | 53 min |
| Aug 22, 6:43 PM EDT | Special Weather Statement | CTP | Sullivan | 32 min |
| Aug 22, 6:59 PM EDT | Special Weather Statement | CTP | Dauphin, Lebanon | 31 min |
| Aug 22, 7:14 PM EDT | Special Weather Statement | CTP | Dauphin | 31 min |
| Aug 22, 7:23 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Lebanon, Schuylkill | 67 min |
| Aug 22, 7:24 PM EDT | Severe Thunderstorm Warning | CTP | Columbia | 21 min |
| Aug 22, 7:41 PM EDT | Special Weather Statement | CTP | Cumberland | 34 min |
| Aug 22, 7:50 PM EDT | Special Weather Statement | CTP | Schuylkill | 25 min |
| Aug 22, 7:59 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Lebanon | 46 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.